MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. FOLEY CATHETER, 400 SERIES 14 FR; CATHETER, UPPER URINARY TRACT

DEROYAL INDUSTRIES, INC. FOLEY CATHETER, 400 SERIES 14 FR; CATHETER, UPPER URINARY TRACT
Model Number 81-080414
Medical Device Problem Code Blocked Connection (2888)
Health Effect - Clinical Code Urinary Retention (2119)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility reported, "there was no urine output for 6 hours after lasix administration.Noted palpable bladder and bladder scan was done.Foley catheter was changed and 1100ml of urine was drained." deroyal industries inc., requested return of the device, but it has not yet been received.A supplier corrective action request has been issues to the supplier.This investigation is ongoing and is not complete at this time.No further information is available at this time.We will provide follow- up report when additional information becomes available.
 
Event or Problem Description
A user facility reported, "there was no urine output for 6 hours after lasix administration.Noted palpable bladder and bladder scan was done.Foley catheter was changed and 1100ml of urine was drained.".
 
Additional Manufacturer Narrative
A user facility reported, "there was no urine output for 6 hours after lasix administration.Noted palpable bladder and bladder scan was done.Foley catheter was changed and 1100ml of urine was drained." deroyal industries inc., requested return of the device and it was received on 10/30/2025 to then be sent to the supplier.Deroyal reviewed the work order and found no issues or discrepancies.An inventory check was performed on 100 each of the finished goods and 100 each of the raw materials and all were found to be within specification and acceptable.A complaint to sales ratio was conducted over the past two years and found to be 0.006%.A supplier corrective action request has been issues to the supplier, (b)(4).Xeridiem reviewed the returned samples from the same lot and conducted functionality testing.35cc's of water was run withdrawn through the lumen 5 times on each device.Each time the water was successfully extracted and no blockages or obstructions were observed.Device history record for the lot was also reviewed.No deviations or issues were found.All product was found to be manufactured in accordance with approved part specifications.Root cause: because no blockages or obstructions could be observed in the returned devices nor were any issues found within the manufacturing review, the root cause could not be determined.Corrective and preventive action: because no root cause could be determined, no corrective or preventive actions were taken.Deroyal will continue to monitor for trends around this item and issue.This investigation is complete at this time.No further information is available at this time.We will provide follow- up report if additional information becomes available.

Brand Name
FOLEY CATHETER, 400 SERIES 14 FR
Common Device Name
CATHETER, UPPER URINARY TRACT
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1595 highway 33 south
new tazewell TN 37825
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1595 highway 33 south
new tazewell TN 37825
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key22411050
Report Number2320762-2025-00008
Device Sequence Number18558040
Product Code EYC
UDI-Device Identifier50749756045778
UDI-Public50749756045778
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K200757
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number81-080414
Device Lot Number61357097
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown